ResearcherID Thomson Reuters  

Gelbukh, Irina
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: P-7301-2014
Other Names: Irina Anatolievna Mel'nikova; I. A. Melnikova; I. A. Mel'nikova
URL: http://www.researcherid.com/rid/P-7301-2014
ORCID: http://orcid.org/0000-0001-7295-5752
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Close cohomologous Morse forms with compact leaves
 Author(s): Gelbukh, Irina
 Source: Czechoslovak Mathematical Journal Volume: 63 Issue: 2 Pages: 515-528 Published: JUN 2013
 Times Cited: 4
 DOI: 10.1007/s10587-013-0034-0
added
22-Dec-14
2.  Title: THE NUMBER OF MINIMAL COMPONENTS AND HOMOLOGICALLY INDEPENDENT COMPACT LEAVES OF A WEAKLY GENERIC MORSE FORM ON A CLOSED SURFACE
 Author(s): Gelbukh, I.
 Source: Rocky Mountain Journal of Mathematics Volume: 43 Issue: 5 Pages: 1537-1552 Published: 2013
 Times Cited: 2
 DOI: 10.1216/RMJ-2013-43-5-1537
added
22-Dec-14
3.  Title: The number of split points of a Morse form and the structure of its foliation
 Author(s): Gelbukh, Irina
 Source: Mathematica Slovaca Volume: 63 Issue: 2 Pages: 331-348 Published: APR 2013
 Times Cited: 2
 DOI: 10.2478/s12175-013-0101-x
added
22-Dec-14
4.  Title: ON COLLINEAR CLOSED ONE-FORMS
 Author(s): Gelbukh, Irina
 Source: Bulletin of the Australian Mathematical Society Volume: 84 Issue: 2 Pages: 322-336 Published: OCT 2011
 Times Cited: 1
 DOI: 10.1017/S0004972711002310
added
22-Dec-14
5.  Title: On compact leaves of a Morse form foliation
 Author(s): Gelbukh, Irina
 Source: Publicationes Mathematicae-Debrecen Volume: 78 Issue: 1 Pages: 37-48 Published: JAN 2011
 Times Cited: 1
 DOI: 10.5486/PMD.2011.4369
added
22-Dec-14
6.  Title: Ranks of collinear Morse forms
 Author(s): Gelbukh, Irina
 Source: Journal of Geometry and Physics Volume: 61 Issue: 2 Pages: 425-435 Published: FEB 2011
 Times Cited: 6
 DOI: 10.1016/j.geomphys.2010.10.010
added
22-Dec-14
7.  Title: Structure of a Morse form foliation on a closed surface in terms of genus
 Author(s): Gelbukh, Irina
 Source: Differential Geometry and Its Applications Volume: 29 Issue: 4 Pages: 473-492 Published: AUG 2011
 Times Cited: 1
 DOI: 10.1016/j.difgeo.2011.04.029
added
22-Dec-14
8.  Title: NUMBER OF MINIMAL COMPONENTS AND HOMOLOGICALLY INDEPENDENT COMPACT LEAVES FOR A MORSE FORM FOLIATION
 Author(s): Gelbukh, Irina
 Source: Studia Scientiarum Mathematicarum Hungarica Volume: 46 Issue: 4 Pages: 547-557 Published: DEC 2009
 Times Cited: 9
 DOI: 10.1556/SScMath.2009.1108
added
22-Dec-14
9.  Title: On the structure of a Morse form foliation
 Author(s): Gelbukh, I.
 Source: Czechoslovak Mathematical Journal Volume: 59 Issue: 1 Pages: 207-220 Published: MAR 2009
 Times Cited: 11
 DOI: 10.1007/s10587-009-0015-5
added
22-Dec-14
10.  Title: Presence of minimal components in a Morse form foliation
 Author(s): Gelbukh, I
 Source: Differential Geometry and Its Applications Volume: 22 Issue: 2 Pages: 189-198 Published: MAR 2005
 Times Cited: 13
 DOI: 10.1016/j.difgeo.2004.10.006
added
22-Dec-14
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: